# SDR DALA2024010210753

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK ON CUSP MEMBRANE (INTERNAL SIDE) ON STA Y=916 AND X=-56 AT PAX CABIN. SUMMARY OF NRC 00448: CUSP MEMBRANE (INTERNAL SIDE) ON STA Y=916 AND X=-56 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG 208. (LP #0132552)
